# SDR CA160301004

- Difficulty date: February 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, EXTERNAL FUEL LEAK WAS NOTICED. (THIS IS THE 3RD EVENT). THE FUEL WAS INSIDE THE RIGHT HAND ENGINE NACELLE, ON WING, FUSELAGE AND EVEN INSIDE THE LANDING GEAR VANE. PIAGGIO DID A GROUND RUN, AND REPORTED, ABOVE IDLE POWER, A FUEL SPRAY FROM THE FUEL OUTLET CONNECTION ON THE FUEL HEATER.
